# SDR UALA2011042702052

- Difficulty date: April 27, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 74,120 hours, 21,427 cycles
- Engine: Pwa PW2037
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Printer
- Part number: 80555154502
- Part serial: 615
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACARS PRINTER FAILED.  REPLACED ACARS PRINTER, OPS CHECKED GOOD.
